Real Analysis Exchange

Weighted Inequalities of Hardy-Type on Amalgams

Pankaj Jain and Suket Kumar

Full-text: Open access


Weighted Hardy-type inequalities between suitable amalgams $\ell^q(L^{p},u)$ and $\ell^{\bar q}(L^{\bar p},v)$ are characterized. The Hardy-type operator involved in the inequalities involves functions which are not necessarily non-negative.

Article information

Real Anal. Exchange, Volume 34, Number 2 (2008), 483-500.

First available in Project Euclid: 29 October 2009

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D10: Inequalities involving derivatives and differential and integral operators 26D15: Inequalities for sums, series and integrals
Secondary: 26A05

Hardy inequality discrete Hardy inequalities amalgam Hardy operators involving general functions


Jain, Pankaj; Kumar, Suket. Weighted Inequalities of Hardy-Type on Amalgams. Real Anal. Exchange 34 (2008), no. 2, 483--500.

Export citation


  • C. Carton-Lebrun, H. P. Heinig, S. C. Hofmann, Integral operators on weighted amalgams, Studia Math. 109(2) (1994), 133–157.
  • A. Kufner, L. Maligranda and L.-E. Persson, The Hardy Inequality: About its History and Some Related Results, Vydavatelsky Sevis Pub. House, Pilsen, 2007.
  • A. Kufner and L.-E. Persson, Weighted Inequality of Hardy Type, World Scientific, New Jersey/London/Singapore/Hong Kong, 2003.
  • V. D. Stepanov, Weighted norm inequalities for integral operators and related topics, in Proceedings of the Spring School “Nonlinear Analysis, Function Spaces and Applications”, 1994, 139–175.
  • P. A. Zharov, On a two-weight inequality, Generalization of inequalities of Hardy and Poincáre (Russian), Trudy Math. Ins. Steklov, 194 (1992), 97–110; translation in Proc. Steklov Inst. Math., 194(4) (1993), 101–114.